# SDR MWEA011073

- Difficulty date: July 24, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 34,263 hours, 39,665 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

LEFT THROTTLE RESTRICTED EGT 650 DEGREES CELSIUS FOR APPROXIMATELY FIVE MINUTES.  --  LEFT ENGINE REPLACED DUE TO OVER TEMP EGT.
